# SDR 96UAL900667

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: 69186128
- Condition: Cracked
- Location: Nr 3 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER IN FLIGHT FROM NR 3 TANK.  *S/D*  FUEL VENT TUBE ELBOW CRACKED.  REPLACED ELBOW.
